# SDR 0300571226

- Difficulty date: March 23, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Aircraft time: 92,293 hours, 19,698 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Sill
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M" check found crack in left wing upper leading edge sill at station XW 244 LHS. Repaired per EA 12-194275.
